Top 9 Tylenol Cold and Flu – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Cough & Congestion Relief, Pain, 24 Count, Tylenol Cold + Flu Severe Day & Night Caplets for Fever

#ad
Tylenol #ad - From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The daytime relief caplets are formulated to reduce fever, body aches, loosen phlegm and relieve headache, cough, sore throat, nasal congestion and chest congestion.

The nighttime relief caplets help reduce fever and relieve runny nose, sneezing, cough, sore throat, headache, nasal congestion, sinus congestion and pressure. The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.

Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant.24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

2. Tylenol

#ad

24 ct., Cough & Congestion, Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain

#ad
Tylenol #ad - 24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

This severe cold & flu medicine helps relieve fever, nasal congestion, minor aches and pains, sore throat, headache, and cough. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

3. Tylenol

#ad

Pack of 2, Tylenol Cold + FLU Multi-Action Day Caplets

#ad
Tylenol #ad - It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. Twin 2 pack of 24-count of tylenol cold + flu severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Part Number00300450270344
Model00300450270344

4. Tylenol

#ad

2 Count, Pack of 50, Red, Tylenol Cold + Flu Severe Medicine Caplets for Fever & Cough Relief

#ad
Tylenol #ad - 2-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. This severe cold & flu medicine helps relieve headache, sore throat, minor aches and pains, nasal congestion, and cough.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.76 Inches
Length3.29 Inches
Weight0.31 Pounds
Width4.42 Inches

5. Tylenol

#ad

8 Fl Oz, Wild Berry, Tylenol Cold + Flu + Cough Night Liquid Medicine with Acetaminophen, Grabe

#ad
Tylenol #ad - Each 15-milliliter also contains 5 milligrams of phenylephrine HCl, a nasal decongestant and 6. 25 milligrams of doxylamine succinate, an antihistamine. This liquid cold & flu relief medicine comes in a nighttime formula and provides temporary relief of symptoms including fever, sore throat, nasal congestion and cough to help you sleep.

8-fluid ounce bottle of tylenol cold + flu + Cough Night Liquid medicine in Wild Berry Burst flavor for multi-symptom relief due to cold & flu. The triple-action nighttime cold and flu medicine for adults provides temporary relief of multiple symptoms and features a Wild Berry Burst flavor. Each 15-milliliter contains 325 milligrams of acetaminophen, a pain reliever and fever reducer and 10 milligrams dextromethorphan HBr to help suppress your cough.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.25 Inches
Length2 Inches
Weight0.66 Pounds
Width3 Inches
Part NumberJO305620800
ModelJO305620800

6. Tylenol

#ad

24 ct, Tylenol Cold Max Daytime Non-Drowsy Cold and Flu Relief, Acetaminophen

#ad
Tylenol #ad - Each cold & flu caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for daytime multi-symptom.

Medicine provides temporary relief for cold and flu symptoms including aches and pains, nasal congestion, sinus congestion and pressure, sore throat, cough and fever. Each non-drowsy caplet also contains 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. 24-count of tylenol cold Max non-drowsy cold and flu medicine with acetaminophen for multi-symptom relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length0.76 Inches
Weight0.03 Pounds
Width4.45 Inches
Part NumberJJ-2321
ModelJJ-2321

7. Tylenol

#ad

2 ct. of 8 fl. oz, Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine

#ad
Tylenol #ad - They also aid in loosening mucus & body aches & flu symptoms including fever, cough, nasal & chest congestion, head & thinning bronchial secretions for more productive coughs. The nighttime formula also contains doxylamine succinate, an antihistamine.

Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine. The liquid medicines both provide temporary relief of cold & sore throat.

The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults. The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.31 inches
Length6.06 inches
Weight1.38 pounds
Width2.06 inches

8. Tylenol

#ad

Honey Lemon, Tylenol Cold + Flu Severe Flu Medicine, 8 fl. oz, Liquid Daytime Cold and Flu Relief

#ad
Tylenol #ad - It also aids in loosening phlegm, or mucus, and thinning bronchial secretions so coughs can be more productive. With this severe daytime flu relief for adults, get relief from nasal congestion, as well as mucus and chest congestion in a powerful non-drowsy formula.

It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant. This non-drowsy cold medicine and flu relief comes in a daytime formula, which provides temporary relief of symptoms including fever, sore throat, and chest congestion during your waking hours.

Cold medicine and flu relief for fever and sore throat, as well as relief from head and body aches and cough. Tylenol cold + flu severe liquid flu medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.33 Inches
Length2.06 Inches
Weight8 ounces
Width3.02 Inches
Part NumberJJ-289
ModelJJ-289

9. Tylenol

#ad

Bubblegum, Children's Tylenol Cold and Flu Oral Suspension Kids' Cold and Flu Medicine, 4 Fl. Oz Pack of 2

#ad
Tylenol #ad - Cures fever and sore throat. Treats runny and stuffy nose, coughs and sneezing. Also cures aches and pains and fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.97 Inches
Length1.93 Inches
Weight0.42 Pounds
Width1.93 Inches